CSpace
广义狄氏型的符号光滑测度扰动及其结合的马氏过程
韩新方1; 马丽2; 杨雪3
2010
Source Publication数学物理学报a辑
ISSN1003-3998
Volume030Issue:003Pages:623
Abstract该文研究一类符号光滑测度对广义狄氏型的扰动及其结合的马氏过程.证明了扰动后的二次型是广义狄氏型,并且在给定条件下,得到扰动型结合一好的特殊标准马氏过程.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37696
Collection中国科学院数学与系统科学研究院
Affiliation1.中南大学
2.Concordia大学数学与统计学院
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
韩新方,马丽,杨雪. 广义狄氏型的符号光滑测度扰动及其结合的马氏过程[J]. 数学物理学报a辑,2010,030(003):623.
APA 韩新方,马丽,&杨雪.(2010).广义狄氏型的符号光滑测度扰动及其结合的马氏过程.数学物理学报a辑,030(003),623.
MLA 韩新方,et al."广义狄氏型的符号光滑测度扰动及其结合的马氏过程".数学物理学报a辑 030.003(2010):623.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[韩新方]'s Articles
[马丽]'s Articles
[杨雪]'s Articles
Baidu academic
Similar articles in Baidu academic
[韩新方]'s Articles
[马丽]'s Articles
[杨雪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[韩新方]'s Articles
[马丽]'s Articles
[杨雪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.